Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I started my second course of accutane a few days ago and my skin is very red and shiny/greasy looking. My skin is actually pretty dried out but it still looks really shiny.

Any tips on how to reduce the redness and shinyness? I use cetaphil skin cleanser/moisturizer twice a day.

Link to comment
Share on other sites

I'm basically in the same boat as you except I just finished my course. My skin is shiny (but not oily). People suggested to moisturize but it didn't help the shinyness, so I'm still looking for a solution/hoping it fixes its self :(

The redness is pretty much there to stay until the end of your course (it did for me)

Edited by Blehin
Link to comment
Share on other sites

i dont remember my skin being like this the last time i was on accutane.

any other suggestions? i stopped taking a multivitamin incase i was getting toomuch vit a.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×